| Catalog Number |
2N8399 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink luer activated valve ¿had difficulty flushing¿ when used in conjunction with a 20 gauge non-baxter iv catheter.The issue occurred approximately ¿10-20 times¿.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.